The Chevalley–Gras formula over global fields
Journal de Théorie des Nombres de Bordeaux, Tome 32 (2020) no. 2, pp. 525-543.

Dans cet article, nous donnons une preuve adélique de la formule de Chevalley–Gras pour les corps de nombres qui, elle-même, est une généralisation de la formule du nombre de classes ambiges. L’idée est de réduire cette formule au théorème de la norme de Hasse et à des lois de réciprocité globaux. Nous donnons également une preuve adélique de la formule de Chevalley–Gras pour les groupes des classes des diviseurs de degré 0 dans le cas des corps de fonctions, qui étend un résultat de Rosen.

In this article we give an adelic proof of the Chevalley–Gras formula for global fields, which itself is a generalization of the ambiguous class number formula. The idea is to reduce the formula to the Hasse norm theorem and to the local and global reciprocity laws. We also give an adelic proof of the Chevalley–Gras formula for the class group of divisors of degree 0 in the function field case, which extends a result of Rosen.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1133
Classification : 11R29,  11R37,  11R34
Mots clés : class groups, ambiguous class number formulas, class field theory
@article{JTNB_2020__32_2_525_0,
     author = {Jianing Li and Chia-Fu Yu},
     title = {The {Chevalley{\textendash}Gras} formula over global fields},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {525--543},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {32},
     number = {2},
     year = {2020},
     doi = {10.5802/jtnb.1133},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1133/}
}
Jianing Li; Chia-Fu Yu. The Chevalley–Gras formula over global fields. Journal de Théorie des Nombres de Bordeaux, Tome 32 (2020) no. 2, pp. 525-543. doi : 10.5802/jtnb.1133. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1133/

[1] Emil Artin; John Tate Class field theory, AMS Chelsea Publishing, 2009 | Zbl 1179.11040

[2] Luca Caputo; Filippo A. E. Nuccio Mortarino Majno Di Capriglio Class number formula for dihedral extensions, Glasg. Math. J., Volume 62 (2020) no. 2, pp. 323-353 | Article | MR 4085046 | Zbl 07194253

[3] Claude Chevalley Sur la théorie du corps de classes dans les corps finis et les corps locaux, Thèses de l’entre-deux-guerres, Volume 155, 1934 (Doctorat d’État) | Numdam

[4] Cristian D. González-Avilés Chevalley’s ambiguous class number formula for an arbitrary torus, Math. Res. Lett., Volume 15 (2008) no. 6, pp. 1149-1165 | Article | MR 2470391 | Zbl 1175.11067

[5] Georges Gras Sur les -classes d’idéaux dans les extensions cycliques relatives de degré premier , Ann. Inst. Fourier, Volume 23 (1973) no. 3, pp. 1-48 | Article | MR 360519 | Zbl 0276.12013

[6] Georges Gras Classes généralisées invariantes, J. Math. Soc. Japan, Volume 46 (1994) no. 3, pp. 467-476 | Article | MR 1276833 | Zbl 0816.11057

[7] Georges Gras Class field theory. From theory to practice, Springer Monographs in Mathematics, Springer, 2003 | Zbl 1019.11032

[8] Georges Gras Invariant generalized ideal classes–structure theorems for p-class groups in p-extensions, Proc. Indian Acad. Sci., Math. Sci., Volume 127 (2017) no. 1, pp. 1-34 | Article | MR 3605238 | Zbl 1410.11122

[9] Serge Lang Algebraic number theory, Graduate Texts in Mathematics, Volume 110, Springer, 1986 | Zbl 0601.12001

[10] Serge Lang Cyclotomic fields I and II, Graduate Texts in Mathematics, Volume 121, Springer, 1990 | MR 1029028 | Zbl 0704.11038

[11] Franz Lemmermeyer The ambiguous class number formula revisited, J. Ramanujan Math. Soc., Volume 28 (2013) no. 4, pp. 415-421 | MR 3158989 | Zbl 1402.11133

[12] Jianing Li; Yi Ouyang; Yue Xu; Shenxing Zhang -Class groups of fields in Kummer towers (2019) (https://arxiv.org/abs/1905.04966v2, to appear in Publ. Mat., Barc.)

[13] Christian Maire T-S capitulation, Publ. Math. Besançon, Algèbre Théorie Nombres, Volume 1996–97 (1997), 2, 32 pages | Zbl 1254.11100

[14] James Stuart Milne Class Field Theory (2013) (v4.02, available at http://www.jmilne.org/math/)

[15] Michael Rosen Ambiguous divisor classes in function fields, J. Number Theory, Volume 9 (1977) no. 2, pp. 160-174 | Article | MR 463142 | Zbl 0371.12013

[16] Peter Stevenhagen Redei reciprocity, governing fields, and negative Pell (2020) (https://arxiv.org/abs/1806.06250v2)

[17] Chia-Fu Yu A remark on Chevalley’s ambiguous class number formulas (2016) (https://arxiv.org/abs/1412.1458v2)